# SDR CA980909015

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Part number: 860D18ABC
- Condition: Failed
- Location: Te Flap
- Part time: 5,378 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON FLAP SELECTION FROM 8 DEGREES TO ZERO, FLAP FAIL MESSAGE ON EICAS.  QUICK REF. CARRIED OUT.  LEFT HAND FLAP ELECTRONIC CONTROL UNIT FAILED.  LEFT HAND BPSU WIRING CHANGED AND FECU ADJUSTED..  PART TC:  4,726.
